# SDR NSVA2011185

- Difficulty date: August 27, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 43,540 hours, 40,159 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TAILPIPE HOT ILLUMINATED AT ROTATION DURING T/O DURING HEAVY RAIN.  LIGHT EXTINGUISHED ABOUT 2 MINS AFTER POWER REDUCTION.  MX FOUND CAM LOCKS LOOSE ON THE NACELLE AND AT THE WING ROOT, RE-SECURED CAM LOCKS AND PERFORMED OPS TEST OF THE FIRE DET SYSTEM.
